# SDR 95ZZZX3391

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DE
- Make and model: Lear 35A
- Aircraft serial: 667
- System (JASC): 2140 · Heating System
- Part: Butt-Splice
- Part number: 320570
- Condition: Burned
- Location: Cabin Heat Sys
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEAR JET WIRING MANUAL 21-42-00, PAGE 7, AUXILIARY CABIN HEAT SYSTEM.  WIRE NR HC47A10T, A 10-GAUGE WIRE, IS BUTT-SPLICED TO A 16-GAUGE WIRE AT THE AUXILIARY HEAT RELAY PANEL.  THE BUTT-SPLICE AND THE 16-GAUGE WIRE OVERHEATED CAUSING THE PLASTIC TO MELT ON THE SPLICE AND MAKES THE 16-GAUGE WIRE BROWN.  THIS IS THE SECOND OCCURRENCE OF OVERHEATING AT THIS SPLICE.
